# SDR ASAA12511175

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,729 hours, 6,125 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10409
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 17,280 hours, 7,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL/PWS FAIL LIGHT ON.  PERFORMED WXR SYSTEM OPERATIONAL TEST PER AMM REF REF 34 43 00 710 802 001 OP'S CKS GOOD.  DUE TO HISTORY RECOMMEND NEW WXR R/T.  REPLACED WX RADAR RT UNIT REF MM 34 43 41 000/801.  GROUND VERIFICATION OPS CHECK GOOD REF MM 34 43 00 701 802.
